# SDR SWAA2018071223456

- Difficulty date: July 12, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 12,334 hours, 5,354 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33027
- Part serial: BMG16899
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PRESSURE LOW.  R&R SLIDE PER MT.
